# SDR AU510001895

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Ge CF680C2*
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE AND FUMES IN COCKPIT.  INVESTIGATION FOUND THE CHILLER BOOST FAN CIRCUIT BREAKER TRIPPED.  INVESTIGATION FOUND THE FAN FORWARD BEARING HAD COLLAPSED ALLOWING THE IMPELLER BLADES TO RUB ON THE CASE AND THE FAN MOTOR ROTOR AND STATOR TO RUB.
